# SDR QXEA2012081000795

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 85328131179
- Condition: Corroded
- Location: Bs 489.5 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP, STRINGER 24S AT FRAME X489.5 BUBBLING PAINT PROBABLE CORROSION.  REMOVED STR CLIP IAW SRM 51-40-07-02-01.  MATCH DRILLED NEW STR CLIP IAW SRM 51-40-07-02-01.  INSTALLED STR CLIP IAW SRM 51-42-05-02-01.  PAINTED STR CLIP REF SRM 51-25-15-02-01.  APPLIED CPC TO STR CLIP, REF AMM 51-25-01-390-801.
